# SDR SWAA2024061881196

- Difficulty date: April 30, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT DOORWAY LINING NUT ON ASSIST HANDLE AT FWD GALLEY AREA (2 EA) 2024-295294<[01] REPLACED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-31-420-802 STEP 3B. ITEM (6);[02] REPLACED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-31-420-802 STEP 3B. ITEM (6)
